# SDR JJBA20250403020

- Difficulty date: March 26, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FOUND CRACKED AT FR68 BTW STR 6R-10R. AT FR67 TO 68 STR 7 RH QTY 4 GROUND CABLES DISCONNECTED FOR ACCESS. RH SIDE CARGO INTERNAL AND LATERAL BLEED AIR T-DUCT AT FR68-69 6R-9R REMOVED FOR METAL ACCESS. SHEAR CLIP AT FR68 BTW STR 6R-10R REPLACED. RH SIDE CARGO INTERNAL AND LATERAL BLEED AIR T-DUCT AT FR68-69 6R-9R REINSTALLED. ELECTRONICAL BONDING TEST OF 4 GROUND STUD TESTED SERVICEABLE
